# SDR USAA070722

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 20,013 hours, 20,013 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE AT SIDE BETWEEN FRAME 69-70 S-23R HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-72-11, DEFECT SIZE:  2 SQ INCHES.
